By the same authors

From the same journal

From the same journal

Stochastic two dimensional Euler Equations

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalAnnals of Probability
DatePublished - 2001
Issue number4
Volume29
Number of pages36
Pages (from-to)1796-1832
Original languageEnglish

Abstract

The existence of a martingale solution to 2-dimensional stochastic Euler equations is proved. The constructed solution is a limit as the viscosity converges to zero of a sequence of solutions to modified Navier–Stokes equations.

    Research areas

  • Stochastic Euler equations; , stochastic Navier –Stokes equations; , stochastic hydromechanics; , martingale problems on Banach spaces

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations